# SDR 2007UALA04299

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,196 hours, 7,458 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG T/E FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED, WHEN ANY T/E FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  FLAPS 25 TO 20.  FOUND FLAP CONTROL LEVER CABLE RUN WFA AND CABLE RUN WFB TENSION LOW AT APPROX. 35 LBS ON EACH CABLE RIGGED CABLES PER MM27-51- 25. REPLACED M548 TRANSFORMER REF MM27-81- 11. ADJ. REF TABLE 402  FSEU TEST OK. ACFT OK FOR SERVICE.
